# SDR UALA2011102005678

- Difficulty date: October 19, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 76,174 hours, 23,746 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Leaking
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD PRESSURIZATION LEAK 4R.  FOUND REN AND SEALANT MISSING FROM LOWER DOOR FRAME AREA. REPAIRED AREA PER GNMM. ACCOMPLISHED PRESSURIZATION TEST. NO LEAKS FOUND.
